# SDR HNAA0300073

- Difficulty date: November 26, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 39,303 hours, 43,863 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Part serial: 0636
- Condition: Failed
- Location: Spoilers
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST NR 1 HYDRAULIC, QUANTITY WHEN FIGHT/TAXI SWITCH SELECTED TO FLIGHT. REMOVED AND REPLACED INBOARD ROLL SPOILER ACTUATOR.
